Headaches

Headaches

At xmas I started to take flecainide 50mg twice a day. My blood pressure increased and so my doctor increased my lisinprolol from 20 to 30 mg. I then started to get headaches about a week later. About 2 months ago I started to get headaches all day every day. 2 weeks ago my doctor reduced the lisiniprolol to 20mg. The headaches continued. 7 days ago my cardiologist took me off flecainide and increased my bisoprolol to 7.5 a day. The headaches have still continued. My pharmacist said it may take 7 to 10 days for flecainide to work out of my system. Has any one had this problem and how did they solve it

7 Replies

oldestnewest
  • Just a long shot, but I had the same problem, constant headaches all day every day. To cut a long story short, my chiro noticed I was squinting more than normal and told me how many muscles were involved in squinting and that it could be the cause of headaches. I started to wear sunglasses, peaked caps etc and that solved the problem 100%.

    Just a note. I wear glasses that go dark in sunlight, but as I wear peaked caps, then stop the rays getting to the glasses and they don't go dark even though the light is bright. That was the problem actually, the hat or the glasses, depending on how you look at it.

    We reckon one of the drugs I'm on was/is causing light-sensitivity. Don't know which one and not really bothered now I know what to do.

    As I say, just a long shot but worth mentioning maybe :-)

    Regards

    Koll

  • Hi,

    Had same reaction on Flec including Photo-sensitivity as Koll experienced...EP changed the Flecainide because I could not tolerate but the new drug failed to stop the arrhythmia so changed back to Flec [this was pre Ablation]

    The Flec has bad side affects BUT it does the job that its intended for... Unfortunately that's the price we sometimes have to pay...

    How did I solve it? I went down the Ablation route and for the time being at least I am off the meds other than Warfarin...

    Hope you get sorted out soon.

    Carol.

  • I am on 50mg flecainide x 2 seemingly no problem now although initially frlt tired and lethargic and also on bisoprolol but i think it could be the bisoprolol i am on 5mg and beta blockers can give you a headache but dont have too many now. This is only my opinion but ask your gp or consultant they dont always agree with people.

  • Another long shot but are you drinking enough water? I can tell late the same day or definitely the next day if I haven't had enough water. Tea and coffee aren't as good liquids.

  • Thanks for all your help. I am going to try drinking more water and wearing my glasses all the time and see how that goes.

    Pirnough 6

  • Yes not wearing glasses can cause headaches as the eyes are straining (even though you may not realise it). Another thing is dimly lit or dark rooms reading or watching TV (or computers).

    I am short sighted and when I had diplopia (double vision plus plane offset) I wore my glasses more frequently than I do now. Thanks pirnough I have just thought that maybe this was a reason that I developed this in my 40s.

  • Has anyone got headaches from taking lisiniprol. My dosage was increased and I wonder whether my headaches are from that. Also anyone got any tips for pa

    in relief for headaches. I use to take ibuprofen but obviously can't take that anymore

You may also like...